Directions: Adults and Children 12 years and over: Take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours.Children under 12 years: Do not use this extra strength product in children under 12 years of age. This product will provide more than the recommended dose (overdose) and could cause serious health problems.
Do not take more than directed.
If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not use with any other product containing acetaminophen.
Stop use and ask a doctor if new symptoms occur, redness or swelling is present, pain gets worse or lasts for more than 10 days, fever gets worse or lasts for more than 3 days.
Aspirin can cause a number of adverse reactions. Long term use of aspirin can lead to internal bleeding, and the internal bleeding usually occurs in the gastrointestinal tract. Aspirin can also cause liver and kidney damage, so it is important for people with liver and kidney conditions to avoid aspirin.